U.S. doctors online nowAsk doctors free
A 47-year-old member asked:

Could hyzaar (losartan and hydrocholorthiazide) and betaloc be causing me to feel sick, dizzy and have a flushed face?

1 doctor answer1 doctor weighed in
Dr. Michael Sparacino
Family Medicine 38 years experience
Possibly: This is a problem that necessitates a face-to-face meeting with your doctor. This will allow him/her to examine you, ask specific questions. And possibly order tests to find out what's wrong and what to do to help you.
Last updated Feb 4, 2022
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.